Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 104, NWS Austin/San Antonio, TX

May 10, 2017Edwards County, Kinney County, Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 10, 2017, 11:13 PM CDT for Edwards County, Kinney County, Val Verde County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2017, 11:13 PM CDT (04:13 UTC)
Expired
May 11, 2017, 12:00 AM CDT
In force
47 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Edwards County, TX, Kinney County, TX, Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 50 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 4.2 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2017-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1530 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2017-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1530 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1468 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted.

508 
WUUS54 KEWX 110413
SVREWX
TXC137-271-465-110500-
/O.NEW.KEWX.SV.W.0104.170511T0413Z-170511T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1113 PM CDT WED MAY 10 2017

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northwestern Kinney County in south central Texas...
  Southwestern Edwards County in south central Texas...
  East central Val Verde County in south central Texas...

* Until midnight CDT

* At 1113 PM CDT, a severe thunderstorm was located 7 miles north of
  Val Verde Park, or 9 miles northeast of Del Rio, moving northeast
  at 25 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* This severe thunderstorm will remain over mainly rural areas of
  northwestern Kinney...southwestern Edwards and east central Val
  Verde Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2974 10057 2951 10040 2940 10084 2950 10090
TIME...MOT...LOC 0413Z 240DEG 20KT 2948 10079 

HAIL...1.00IN
WIND...<50MPH
 
$$

RUNYEN
4 follow-up statements
594 
WWUS54 KEWX 110421
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1121 PM CDT WED MAY 10 2017

TXC137-271-465-110500-
/O.CON.KEWX.SV.W.0104.000000T0000Z-170511T0500Z/
Kinney TX-Edwards TX-Val Verde TX-
1121 PM CDT WED MAY 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN KINNEY...SOUTHWESTERN EDWARDS AND EAST CENTRAL VAL
VERDE COUNTIES...

At 1121 PM CDT, a severe thunderstorm was located 10 miles northeast
of Val Verde Park, or 12 miles northeast of Del Rio, moving northeast
at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
northwestern Kinney...southwestern Edwards and east central Val Verde
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2974 10057 2951 10040 2940 10084 2950 10090
TIME...MOT...LOC 0421Z 240DEG 20KT 2950 10074 

HAIL...1.75IN
WIND...60MPH
 
$$

HAMPSHIRE
578 
WWUS54 KEWX 110434
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1134 PM CDT WED MAY 10 2017

TXC137-271-465-110500-
/O.CON.KEWX.SV.W.0104.000000T0000Z-170511T0500Z/
Kinney TX-Edwards TX-Val Verde TX-
1134 PM CDT WED MAY 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN KINNEY...SOUTHWESTERN EDWARDS AND SOUTHEASTERN VAL
VERDE COUNTIES...

At 1134 PM CDT, a severe thunderstorm was located 12 miles north of
Amanda, or 17 miles northeast of Del Rio, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
northwestern Kinney...southwestern Edwards and southeastern Val Verde
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2974 10057 2951 10040 2944 10076 2951 10085
TIME...MOT...LOC 0434Z 235DEG 19KT 2955 10068 

HAIL...1.25IN
WIND...60MPH
 
$$

HAMPSHIRE
435 
WWUS54 KEWX 110445
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1145 PM CDT WED MAY 10 2017

TXC465-110455-
/O.CAN.KEWX.SV.W.0104.000000T0000Z-170511T0500Z/
Val Verde TX-
1145 PM CDT WED MAY 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAL VERDE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2974 10057 2952 10041 2953 10069 2963 10070
TIME...MOT...LOC 0445Z 235DEG 19KT 2958 10063 

$$

TXC137-271-110500-
/O.CON.KEWX.SV.W.0104.000000T0000Z-170511T0500Z/
Kinney TX-Edwards TX-
1145 PM CDT WED MAY 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN KINNEY AND SOUTHWESTERN EDWARDS COUNTIES...

At 1145 PM CDT, a severe thunderstorm was located 14 miles north of
Amanda, or 21 miles northeast of Del Rio, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
northwestern Kinney and southwestern Edwards Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2974 10057 2952 10041 2953 10069 2963 10070
TIME...MOT...LOC 0445Z 235DEG 19KT 2958 10063 

HAIL...1.00IN
WIND...60MPH
 
$$

HAMPSHIRE
036 
WWUS54 KEWX 110457
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1157 PM CDT WED MAY 10 2017

TXC137-271-110507-
/O.EXP.KEWX.SV.W.0104.000000T0000Z-170511T0500Z/
Kinney TX-Edwards TX-
1157 PM CDT WED MAY 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KINNEY AND
SOUTHWESTERN EDWARDS COUNTIES WILL EXPIRE AT MIDNIGHT CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

LAT...LON 2974 10057 2952 10041 2953 10069 2963 10070
TIME...MOT...LOC 0457Z 240DEG 20KT 2961 10057 

$$

HAMPSHIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 10:09 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, May 10, 10:09 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1009 PM CDT Wed May 10 2017

.UPDATE...
An isolated severe supercell thunderstorm that crossed the border
just southeast of Del Rio and has tracked east down Highway 90
produced at least quarter size hail (and likely significant hail
sizes in excess of 2 inches based on radar). This storm has held
together into Uvalde County, but a few runs of the HRRR that have
best handled this cell show that it will weaken and dissipate
somewhere between Uvalde and Hondo. Aircraft soundings within the
last hour from SAT show a fairly stout cap remains in place at 800
mb and CG lightning continues to trend downwards, so this forecast
seems reasonable. Thus, we have updated POPs to reflect this cell
tracking along the Highway 90 corridor, maintaining 20 POPs in San
Antonio in the unlikely occurrence that this cell is able to hold
together into Bexar County.

Another supercell located 30-40 miles to the southwest of Del Rio is
likely producing severe hail at the current moment. Although SPC
Mesoanalysis shows that some convective inhibition is developing in
this area into the Rio Grande Plains, the 00Z sounding at DRT was
rather unstable with 2400 J/kg of CAPE and minimal CIN. Model
soundings indicate that the atmosphere should stabilize between
10pm-1am in the Rio Grande Plains, but this storm should be able to
cross the border and maintain itself before it gradually dissipates
near the Highway 90 corridor in our western counties (potentially
over the same areas that already had one round of hail today). Water
vapor imagery also shows a shortwave moving into the region, which
combined with 35 knots of sfc-3 km shear and 60+ knots of sfc-6 km
shear evident on the 00Z DRT sounding, should be more than enough to
maintain the supercell for a few hours before it weakens. SPC
Mesoanalysis also shows SRH values of 200-300 m^2/s^2 over these
areas, so a tornado cannot be completely ruled out with this storm.

Once that cell weakens, the main show into the overnight hours for
the Edwards Plateau and perhaps the far western Hill Country will be
the convection that is currently developing along a retreating
dryline to our west between Fort Stockton and Ozona. These cells will
continue to develop over the next few hours and potentially merge
into a complex moving east-southeast. Model trends are generally
showing that this convection will weaken prior to entering our CWA,
but with the shortwave forcing aloft felt it would be prudent to keep
30-50 POPs showing that this convection. Although this convection
should not make it into the Interstate 35 corridor and the Coastal
Plains, isolated showers may develop just before sunrise, so we have
maintained 20 POPs there. Thunderstorm chances tomorrow afternoon
will depend on where any remnant outflow boundaries set up along with
the position of the weak front expected to move through the region,
but we are still expecting isolated to scattered showers and
thunderstorms (with a marginal risk of severe thunderstorms). More
updates on the severe potential for tomorrow will be given in the
Midnight shift's forecast package.

&&

.PREV DISCUSSION... /ISSUED 638 PM CDT Wed May 10 2017/

UPDATE...
00Z Aviation Update Below.

AVIATION...
VFR conditions prevail early this evening across South Central Texas.
Of immediate concern are TSRAs crossing out of Mexico near DRT.
These TSRAs have the potential to impact DRT now through 02Z with
gusty winds. Can not rule out some small hail, although not indicated
in the TAF. Kept mention of VCTS in the DRT TAF through 04Z in case
upstream convection re-develops along the higher terrain of Mexico.
Additional, a broken line of storms may try to develop after 06Z
between SJT and DRT, however these storms are expected to stay north
of DRT and also weaken early Thursday morning before reaching
portions of the Hill Country and Central Texas.

MVFR ceilings will develop SAT-AUS and through the Hill Country
02Z-06Z. Some indications that IFR ceilings may develop at SAT an
portions of the Hill Country closer to 12Z. Isolated to scattered
SHRAs may also develop through this region early Thursday morning and
expand northeast and east through the day. A few TSTMs can not be
ruled out. VFR conditions developing after 18Z.

SE winds currently 10-15 kts at many areas, with gusts 20-25 kts out
toward DRT. Winds will decrease overnight to around 5-10 kts and may
turn N to NE at DRT around 09Z-12Z.

PREV DISCUSSION... /ISSUED 309 PM CDT Wed May 10 2017/

SHORT TERM (Tonight through Thursday Night)...
Isolated convection is already being observed along the dry line
located from San Angelo through central Val Verde county but still
west of Del Rio. This area is characterized by surface dewpoints
around 70 degrees, low level flow out of the southeast convergent to
the dry line, an uncapped environment and SBCAPE values over 4000
J/KG. Satellite trends are showing updrafts are having difficulty
staying upright with very strong winds, near 100 kts, aloft. A speed
maximum at 500 mb is currently aiding in the lifting in the mid
levels however. Thus, updrafts will be battling with a lack of
consistent upper level forcing and should stay quite isolated along
the dry line through the afternoon. However, very large hail will be
the biggest concern with all the instability available in this area.
Damaging straight line winds are also possible as DCAPE values over
1000 J/KG were analyzed in RAP proximity soundings.

Later this evening, a combination of better upper level forcing
coincident with the dry line and an intensifying LLJ will allow
convection to develop around the 02-04Z time frame according to hi-
res models. Rapid growth due to the aforementioned unstable
environment will further the threat for large hail and damaging
winds along the dry line while these cells organize into clusters
and begin to shift eastward. As this occurs, TTU-WRF and HRRR
solutions agree on producing a stout cold pool and producing outflow,
eventually weakening the surface based storms as they approach the
periphery of the Edwards Plateau near Junction and Kerrville.

By tomorrow morning, elevated showers and isolated storms will
likely still be lingering across the Hill Country along outflow from
the overnight activity and may act as the focus for afternoon
development again. Meanwhile, the dryline is progged to push farther
east as the main upper low weakens and broadens over the Red River
Valley. As the low continues to push off to the east, it should take
PoP chances with it by tomorrow night.

LONG TERM (Friday through Wednesday)...
Dry conditions will linger through the weekend as H5 ridging sets up
over the state. Afternoon RH values will fall into the 20-30 percent
range and may result in elevated fire weather conditions, especially
Friday as the surface pressure gradient yields 10-20 kts winds across
the Plateau. Next opportunity for PoPs appears to be late Sunday as
another dry line sets up over West Texas and afternoon dry line
convection becomes a possibility. Another H5 low from the Pacific
northwest will eject energy over the region through the majority of
the week thus low PoPs have been included just about each afternoon
for western areas near the dry line.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              71  84  65  85  61 /  20  30  20   0   0
Austin Bergstrom Intl Airport  70  84  65  84  59 /  20  30  30   0   0
New Braunfels Muni Airport     70  84  65  86  59 /  20  30  20   0   0
Burnet Muni Airport            68  82  60  81  56 /  40  30  20   0   0
Del Rio Intl Airport           69  90  64  89  62 /  60  10   0   0   0
Georgetown Muni Airport        70  83  62  83  58 /  30  30  30   0   0
Hondo Muni Airport             70  85  64  89  58 /  30  30  10   0   0
San Marcos Muni Airport        71  84  65  85  59 /  20  30  20   0   0
La Grange - Fayette Regional   71  85  68  85  60 /  20  30  30  -    0
San Antonio Intl Airport       70  84  67  87  61 /  20  30  10   0   0
Stinson Muni Airport           71  85  67  87  62 /  20  30  10   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...Runyen
Synoptic/Grids...LH
Public Service/Data Collection...33
Hazardous weather outlook, May 10, 3:14 PM CDT, 7 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
314 PM CDT Wed May 10 2017

TXZ171>173-183>194-202>209-217>225-228-112015-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
314 PM CDT Wed May 10 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.
Isolated strong storms will be possible this afternoon and should
increase in coverage into the late evening across the Edwards
Plateau and especially Val Verde County. Hail and damaging winds
are the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
A marginal risk for severe weather will be possible mostly along
and east of the Interstate 35 corridor Thursday. Again,
marginally severe hail and gusty winds will be the main threats.

.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report severe weather reports to the
National Weather Service this evening and tomorrow if needed.

TB3

In the hours before

Local storm report, May 10, 7:56 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             1 WNW LAUGHLIN AFB      29.36N 100.80W
05/10/2017  E1.00 INCH       VAL VERDE          TX   TRAINED SPOTTER

&&

CVP
Local storm report, May 10, 8:04 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
804 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             LAUGHLIN AFB            29.36N 100.79W
05/10/2017  E1.00 INCH       VAL VERDE          TX   OTHER FEDERAL

&&

CVP
Local storm report, May 10, 9:01 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
901 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     HAIL             BRACKETTVILLE           29.32N 100.41W
05/10/2017  M1.00 INCH       KINNEY             TX   PUBLIC

&&

CVP
Special weather statement, May 10, 10:21 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1021 PM CDT WED MAY 10 2017

TXZ183-110400-
Val Verde TX-
1021 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE COUNTY
UNTIL 1100 PM CDT...

At 1020 PM CDT, Doppler radar was tracking a strong thunderstorm over
Amistad Village, or 11 miles northwest of Del Rio, moving northeast
at 35 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Amistad Village, Lake View, Box Canyon-Amistad, Cienegas Terrace,
Devils Shores and Rough Canyon Rec Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2982 10082 2969 10070 2946 10070 2936 10100
      2941 10104 2942 10104 2944 10106 2946 10106
      2947 10109 2947 10111 2948 10113 2947 10115
      2950 10117
TIME...MOT...LOC 0320Z 237DEG 29KT 2946 10105

RUNYEN
Local storm report, May 10, 10:37 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1037 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 PM     HAIL             3 NW DEL RIO            29.41N 100.93W
05/10/2017  E0.50 INCH       VAL VERDE          TX   CO-OP OBSERVER

&&

CVP
Local storm report, May 10, 11:04 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1104 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     TORNADO          4 N LAUGHLIN AFB        29.41N 100.78W
05/10/2017                   VAL VERDE          TX   OTHER FEDERAL

            LAUGHLIN AFB WEATHER PERSONNEL REPORTED A
            TORNADO APPROXIMATELY 4 MILES NORTH OF THE
            BASE.

&&

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:33 PM CDTSpecial Weather StatementEWXKinney42 min
May 10, 7:34 PM CDTSpecial Weather StatementEWXKinney41 min
May 10, 7:38 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde52 min
May 10, 8:19 PM CDTSevere Thunderstorm WarningEWXKinney41 min
May 10, 8:58 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde47 min
May 10, 9:43 PM CDTSevere Thunderstorm WarningEWXUvalde40 min
May 10, 10:21 PM CDTSpecial Weather StatementEWXVal Verde39 min
May 10, 10:35 PM CDTTornado WarningEWXVal Verde40 min
May 11, 5:00 PM CDTSpecial Weather StatementEWXTravis45 min
May 11, 5:05 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson40 min
May 11, 5:40 PM CDTSpecial Weather StatementEWXWilliamson35 min
May 11, 6:17 PM CDTSpecial Weather StatementEWXWilliamson43 min
May 11, 6:51 PM CDTSpecial Weather StatementEWXLee39 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.